# SDR 01FDEA01114

- Difficulty date: October 12, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- Aircraft time: 41,117 hours, 12,366 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806125
- Part serial: 273
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR HANDLE LOWERED HAD NORM GEAR EXT NOISES.  REMOVED AND REPLACED PROX SWITCH ELECTRONIC UNIT PER MM 32-61-01-2.
